# SDR UALA2013062004288

- Difficulty date: June 17, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 85,740 hours, 13,736 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A06RR0146B
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEAK ON FLEX LINE BETWEEN STAB TRIM CONTROL MODULE AND  STAB TRIM ACTUATOR.    REPLACED LINE, LEAK CHECKED NORMAL.
